MAUDE Adverse Event Report: DJO LLC CHATTANOOGA TX TRACTION UNIT PKG; EQUIPMENT, TRACTION, POWERED

DJO LLC CHATTANOOGA TX TRACTION UNIT PKG; EQUIPMENT, TRACTION, POWERED
Model Number 4759
Medical Device Problem Codes Unintended Movement (3026); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Pressure Sore/Ulcer (2326); No Known Impact Or Consequence To Patient (2692)
Date of Event 04/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer did not indicate that the device will be returned for evaluation.If the device becomes available as such, a follow-up report will be completed upon completion of the evaluation.
 
Event or Problem Description
It was reported that "it is having an intermittent issue.When the unit has been sitting idle with the rope out and they go to remove all of the slack once attached to the patient, they press the rope release and it violently snaps back with force and a loud noise.Then the rope release will operate normally again in and out until it has been sitting idle again for some time." there was no reported patient harm.
 
Additional Manufacturer Narrative
Product not returned for inspection and complaint could not be confirmed if additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
CHATTANOOGA TX TRACTION UNIT PKG
Common Device Name
EQUIPMENT, TRACTION, POWERED
Manufacturer (Section D)
DJO LLC
5919 sea otter place
ste 200
carlsbad CA 92010 9663
Manufacturer (Section G)
DJ ORTHOPEDICS DE MEXICO, S.A. DE C.V.
carretera libre tijuana tecate
20230 submetropoli el florido
tijuana, mexico 22244
MX   22244
Manufacturer Contact
jim pomeroy
5919 sea otter place
ste 200
carlsbad, CA 92010
MDR Report Key8562142
Report Number9616086-2019-00020
Device Sequence Number1836230
Product Code ITH
UDI-Device Identifier00888912023825
UDI-Public00888912023825
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K053223
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4759
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2019
Supplement Date Received by Manufacturer12/10/2019
Initial Report FDA Received Date04/29/2019
Supplement Report FDA Received Date07/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown